# SDR AALA2019031199010

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 68,850 hours, 8,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 103625
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 DOOR AREA EMERGENCY LIGHT INOPERATIVE.  FOUND THE BATTERY PACK FAULTY.  REPLACED BATTERY PACK, OPS CHECKED OK IAW AMM 33-51-06
